Facebook Pixel
EmpowHER Guest

Hlo,i had unprotrctd sex wth my gf.we had doubt whthr sperm got insrtd.so i gave her an ipill tablet.nw its the rd day nd t dy she is feelng some stomach pain and her nipple paininga nd becomng reddish..r these the side effects of ipill?

By Anonymous June 12, 2017 - 2:16am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community for your girlfriend.

An emergency contraceptive can cause breast tenderness and abdominal cramping. I am concerned about the pain and redness.

It would be wise for her to speak with her gynecologist about this. She may be reacting to the pill more seriously than most women.


June 12, 2017 - 8:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!